RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 3, Pages 372–378 (Mi zvmmf495)  

This article is cited in 4 scientific papers (total in 4 papers)

Regularization for unconstrained vector optimization of convex functionals in Banach spaces

B. Nguyen

Vietnamese Academy of Science and Technology, Institute of Information Technology, 18 Hoang Quoc Viet, q. Cau Giay, Ha Noi, Vietnam, 10000

Abstract: An operator regularization method is considered for ill-posed vector optimization of weakly lower semicontinuous essentially convex functionals on reflexive Banach spaces. The regularization parameter is chosen by a modified generalized discrepancy principle. A condition for the estimation of the convergence rate of regularized solutions is derived.

Key words: vector optimization of functionals, convex functionals on Banach spaces, regularization method, ill-posed problems.

Full text: PDF file (659 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:3, 354–360

Bibliographic databases:

UDC: 519.642.8
Received: 28.07.2005
Language:

Citation: B. Nguyen, “Regularization for unconstrained vector optimization of convex functionals in Banach spaces”, Zh. Vychisl. Mat. Mat. Fiz., 46:3 (2006), 372–378; Comput. Math. Math. Phys., 46:3 (2006), 354–360

Citation in format AMSBIB
\Bibitem{Ngu06}
\by B.~Nguyen
\paper Regularization for unconstrained vector optimization of convex functionals in Banach spaces
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 3
\pages 372--378
\mathnet{http://mi.mathnet.ru/zvmmf495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2260294}
\zmath{https://zbmath.org/?q=an:05200909}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 3
\pages 354--360
\crossref{https://doi.org/10.1134/S096554250603002X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746047608}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf495
  • http://mi.mathnet.ru/eng/zvmmf/v46/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Comput. Math. Math. Phys., 47:10 (2007), 1583–1588  mathnet  crossref  mathscinet
    2. Nguyen Buong, “Inertial proximal point regularization algorithm for unconstrained vector convex optimization problems”, Ukrainian Math J, 60:9 (2008), 1483–1491  crossref  mathscinet  zmath  isi  scopus
    3. Comput. Math. Math. Phys., 54:3 (2014), 397–406  mathnet  crossref  crossref  isi  elib
    4. Nguyen Buong, Tran Thi Huong, Nguyen Thi Thu Thuy, “A quasi-residual principle in regularization for a common solution of a system of nonlinear monotone ill-posed equations”, Russian Math. (Iz. VUZ), 60:3 (2016), 47–55  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:170
    Full text:93
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020